# SDR MASA98187

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Failed
- Location: Row 1/2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF TASK CARD 013-33-900-001, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH FLOOR LIGHT SEGMENT BETWEEN ROWS 1 AND 2 IN THE CENTER AISLE FLOOR FAILED TO ILLUMINATE.  INVESTIGATION REVEALED A BROKEN TRANSITION CABLE.  MAINTENANCE REPLACED THE CABLE, OPS CHECKED GOOD.  (M)
